Single-point blow-up patterns for a nonlinear parabolic equation

Jong Shenq Guo*, Yung Jen Lin Guo, Je Chiang Tsai

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


A nonlinear parabolic equation with a superlinear reaction term was studied. The equation was solved by studying the backward self-similar solutions. In this regard, finite number of self-similar single-point blow-up patterns with different oscillations were constructed. The existence of backward self-similar positive solutions in a particular form was also proved.

Original languageEnglish
Pages (from-to)1149-1165
Number of pages17
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number7-8
Publication statusPublished - 2003 Jun


  • Backward self-similar solution
  • Blow-up
  • Nonlinear parabolic equation
  • Pattern

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Single-point blow-up patterns for a nonlinear parabolic equation'. Together they form a unique fingerprint.

Cite this